# SDR AALA202509179806

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 44,683 hours, 17,795 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CREW REPORTED THE R2 DOOR YELLOW PALM PRESS (WITH LETTERS -ARM-) IS LOOSE FROM THE ARMING LEVER. MAINTENANCE TIGHTENED LOOSE NUT ATTACHING ARM PLATE TO DOOR ARMING LEVER.
